The University of Southampton
University of Southampton Institutional Repository

Generalised Chromatic Numbers of some Graphs II

Generalised Chromatic Numbers of some Graphs II
Generalised Chromatic Numbers of some Graphs II
0035-6298
375-379
Pica, G.
255f19c6-a97c-4a0d-bb14-36cf6be950aa
Pisanski, T.
09317670-2c1d-43c1-bba4-331e50f540a5
Shawe-Taylor, J.
c32d0ee4-b422-491f-8c28-78663851d6db
Pica, G.
255f19c6-a97c-4a0d-bb14-36cf6be950aa
Pisanski, T.
09317670-2c1d-43c1-bba4-331e50f540a5
Shawe-Taylor, J.
c32d0ee4-b422-491f-8c28-78663851d6db

Pica, G., Pisanski, T. and Shawe-Taylor, J. (1985) Generalised Chromatic Numbers of some Graphs II. Rivista di Matematica della Università di Parma, 11 (4), 375-379.

Record type: Article

Full text not available from this repository.

More information

Published date: 1985
Organisations: Electronics & Computer Science

Identifiers

Local EPrints ID: 259861
URI: https://eprints.soton.ac.uk/id/eprint/259861
ISSN: 0035-6298
PURE UUID: 6a058c90-fa03-4480-9e2a-c0b0580372c6

Catalogue record

Date deposited: 31 Aug 2004
Last modified: 18 Jul 2017 09:19

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×